# SDR FDEA202512122240

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113N3000337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MAIN FLAP T/E UPPER SURFACE HAD POSSIBLE DELAMINATION.  APPLIED PERMANENT REPAIR ON AREAS WITH DELAMINATION AT LT WING OTBD MAIN FLAP T/E   UPPER SURFACE BTW WBL 471 - WBL 501 IAW SRM 57-53-01-2R, TABLE III, AND SRM 51-70-07-0G.
